Multiplicity of zeros and discrete orthogonal polynomials

Ilia Krasikov*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We consider a problem of bounding the maximal possible multiplicity of a zero of some expansions Σ aiFi(x), at a certain point c, depending on the chosen family {imi}. The most important example is a polynomial with c = 1. It is shown that this question naturally leads to discrete orthogonal polynomials. Using this connection we derive some new bounds, in particular on the multiplicity of the zero at one of a polynomial with a prescribed norm.

Original languageEnglish
Pages (from-to)59-66
Number of pages8
JournalResults in Mathematics
Issue number1-2
StatePublished - 1 Mar 2004
Externally publishedYes


  • Classical Orthogonal Polynomial
  • Distance Distribution
  • Laguerre Polynomial
  • Orthogonal Polynomial
  • Prescribe Norm


Dive into the research topics of 'Multiplicity of zeros and discrete orthogonal polynomials'. Together they form a unique fingerprint.

Cite this